# SDR SWAA2021091500060

- Difficulty date: July 29, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 775 Rbl 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS775 RBL21 WL156. ; / [01] EVALUATED DAMAGE ON FWD SHIELD AT AFT CARGO BAY BS775 RBL21 WL156;AND NOT FOUND ALLOWABLE DAMAGE LIMITS ON SRM;MUST BE REPLACED IAW SRM 51-10-02 PARA#9.; [02] VERIFIED NO SRM LIMITS; [03] THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q005ZD6T; [04] VERIFIED ITEM 3
